# SDR EVCA202304240001

- Difficulty date: April 19, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N911AE
- Make and model: Bell 407
- Aircraft serial: 53785
- Aircraft time: 5,571 hours, 21,351 cycles
- Engine: Allsn 250C47B
- Engine time: 3,013 hours, 7,761 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUEL ODOR NOTED IN THE CREW CABIN IN FLIGHT. ODOR DID NOT DIMINISH FOR THE DURATION OF THE FLIGHT. REMOVE THE FUEL CELL INTERCONNECT COVER AND REINSTALLED THE FUEL CELL INTERCONNECT COVER IN REFERENCE TO THE BHT-MM-407 CH 28. PERFORMED A FUEL PRESSURE LEAK CHECK IN REFERENCE TO THE BHT-MM-407 CH 28. NO DEFECTS NOTED.
